# SDR SIMA20120209002

- Difficulty date: February 9, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 23,811 hours, 17,546 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND CORROSION ON RT COCKPIT BULKHEAD LOWER WEBBING UNDER FR 280.  REPAIRED IAW EO CR-53MR-174, COMPLETE.
